# SDR ASOA20160326027

- Difficulty date: March 26, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N21537
- Make and model: Emb EMB-145LR
- Aircraft serial: 145523
- Aircraft time: 35,159 hours, 27,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 375921
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CREW INSPECTION AN EMERGENCY LIGHT WAS FOUND TO BE DIMLY LIT.  MAINTENANCE  R & R THE AFFECTED EMERGENCY LIGHT, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
